Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hepsera Withrawal Symptoms
Apr 19, 2005

I initiated hepsera treatment to help combat prolonged fatigue. Enzyme levels had been normal and always had an active, but low DNA.While the drug made the DNA undetectable, there was no change in energy. After withrawing now for one month, the effects are similar to inital period-severe malaise, weak, eyes and pronounced fatigue. Blood tests indicate very high alt and dna levels. Any research on how long this state can last? My impulse is to go back on the drug since this state is so severely debilitating. Thanking you in advance, Stephen Altman

Response from Dr. Dieterich

There has really been very little published about adefovir(Hepsera)withdrawal. I really doubt that it exists. You really need to stay on it and keep that DNA undectable to reduce your chances of progression or liver cancer. The fatigue may be due to something else. Good luck! DTD



Previous
cytomegalovirus
Next
Additional Testing?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement